Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 102, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 14, 2007, 8:29 PM EDT for Berkeley County, South Carolina. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2007, 8:29 PM EDT (00:29 UTC)
- Expired
- Jun 14, 2007, 9:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Berkeley County, SC
The radar
The Columbia radar (KCAE), 107 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 8:35 PM EDT | HAIL 0.25 | 1 N Cross, SC | SPOTTER REPORTED PEA SIZED HAIL AT JOHNSON LANDING. |
| Jun 14, 8:35 PM EDT | HAIL 0.88 | 2 W Cross, SC | NICKEL SIZE HAIL AT SPOTTER RESIDENCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 150029
SVRCHS
SCC015-150100-
/O.NEW.KCHS.SV.W.0102.070615T0029Z-070615T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
829 PM EDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 900 PM EDT
* AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
CROSS...OR ABOUT 16 MILES NORTHWEST OF MONCKS CORNER...MOVING
SOUTHWEST AT 10 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
CROSS...EADYTOWN...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3346 8018 3346 8017 3334 7999 3316 8028
3324 8032 3330 8024 3345 8021 3347 8020
$$2 follow-up statements
000
WWUS52 KCHS 150048
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
848 PM EDT THU JUN 14 2007
SCC015-150100-
/O.CON.KCHS.SV.W.0102.000000T0000Z-070615T0100Z/
BERKELEY SC-
848 PM EDT THU JUN 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR BERKELEY COUNTY...
AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BLACK CREEK...OR ABOUT 13 MILES NORTHWEST OF MONCKS
CORNER...MOVING SOUTHWEST AT 10 MPH.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3346 8018 3346 8017 3334 7999 3316 8028
3324 8032 3330 8024 3345 8021 3347 8020
$$000
WWUS52 KCHS 150058
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
858 PM EDT THU JUN 14 2007
SCC015-150107-
/O.EXP.KCHS.SV.W.0102.000000T0000Z-070615T0100Z/
BERKELEY SC-
858 PM EDT THU JUN 14 2007
...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT
900 PM EDT...
AT 854 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3346 8018 3346 8017 3334 7999 3316 8028
3324 8032 3330 8024 3345 8021 3347 8020
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 8:17 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 14, 8:17 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 817 PM EDT THU JUN 14 2007 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION THROUGH SAT. WEAK DISTURBANCES WITHIN THE TROUGH WILL SUPPORT PERIODS OF SHOWERS AND THUNDERSTORMS THE NEXT FEW DAYS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THE SYNOPTIC UPPER TROUGH AND ASSOCIATED COLD AIR ALOFT...CLOSE TO -13C AT 500 MB...REMAINED OVER THE REGION THIS MORNING...AND WILL REMAIN THE CRITICAL FEATURE DRIVING ACTIVE CONVECTION INTO TONIGHT. WITHIN THE PARENT UPPER TROUGH...WATER VAPOR IMAGERY REVEALED INDIVIDUAL SHORTWAVES CREEPING NE ALONG THE SC COAST... AND CENTERED OVER WV AND APPROACHING THE REGION FROM THE NORTH. THE KCHS 18Z RAOB MODIFIED FOR HIGHS IN THE LOWER 80S/SURFACE DEWPOINTS IN THE LOWER 60S YIELDED SBCAPES AROUND 1500 J/KG... ACCOMPANIED BY LIS -4 TO -5...AND WET BULB ZERO HEIGHTS 10.0 TO 11.0 KFT. THESE THERMODYNAMIC PARAMETERS WITH COMBINE WITH COLD TEMPS ALOFT TO SUPPORT ISOLD TO SCT SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS INTO THIS EVENING. ALSO...POTENTIAL SLOW MOVEMENT OF SOME STORMS...ESPECIALLY BENEATH THE MID/UPPER LEVEL CIRCULATION CENTER ACROSS THE SOUTH...WILL SUPPORT LOCALLY EXCESSIVE RAINFALL. SURFACE BOUNDARY INTERACTION AND MID LEVEL COLD POOLS WILL SUPPORT MULTICELL THUNDERSTORMS AND WILL DICTATE PROPAGATION/COVERAGE OF CONVECTION. FOR NOW...WILL CONTINUE 50% POPS INTO THIS EVENING. AFTER DARK...THE CONVECTIVE SCENARIO BECOMES MORE COMPLEX. STABILIZATION PRODUCED BY ONGOING CONVECTION AND DIURNAL COOLING MAY SUPPORT A DECREASE IN SHOWER/THUNDERSTORM COVERAGE. HOWEVER...LARGE SCALE ASCENT ASSOCIATED WITH THE SHORTWAVE APPROACHING FROM THE NORTH MAY OFFSET THIS PROCESS. THUNDERSTORMS WERE EXPANDING WITHIN THE DEFORMATION AXIS NORTH OF THE FORECAST AREA THIS AFTERNOON...AND THE SHORTWAVE SUPPORT PERSISTENCE/SWARD PROPAGATION OF THIS CONVECTION THIS EVENING...ESPECIALLY IF ONE OR TWO THUNDERSTORM CLUSTERS CAN DEVELOP MID LEVEL COLD POOLS... AND STRONG/SEVERE CONVECTION COULD PUSH INTO THE REGION AFTER DARK. FOR NOW...CONTINUED CHANCE POPS OVERNIGHT. MEANWHILE...PATCHY FOG COULD AGAIN BECOME A PROBLEM OVERNIGHT... ESPECIALLY WHERE RAIN FALLS AND SKIES BECOME PARTLY CLOUDY. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... CONVECTIVE SCENARIO FRIDAY WILL DEPEND GREATLY ON THE PERSISTENCE/COVERAGE OF ONGOING CONVECTION OVERNIGHT INTO FRIDAY MORNING...AND ON PROGRESS OF SECONDARY BACKDOOR COLD FRONT AND ASSOCIATED LOW CLOUD SHIELD...WHICH WERE POISED N/NE OF THE FORECAST AREA THURSDAY AFTERNOON. IF PRECIP ENDS WELL BEFORE DAYBREAK...AND IF WIDESPREAD CLOUDS REMAIN NORTH OF THE REGION... PASSAGE OF THE SHORTWAVE...CONTINUED COLD MID LEVEL TEMPS UNDER THE UPPER TROUGH...AROUND -12C AT 500 MB...SIMILAR LOW LEVEL THERMODYNAMIC PARAMETERS TO THOSE OF THIS AFTERNOON...FEATURING SBCAPES 1500-2000 J/KG...AND STRONGER SHEAR...O-6 KM SHEAR POSSIBLY INCREASING TO 30-35 KNOTS...WILL SUPPORT ANOTHER ROUND OF SEVERE WEATHER...WITH ORGANIZED MULTICELL CONVECTION PRODUCING LARGE HAIL AND DAMAGING WINDS...ACROSS THE ENTIRE FORECAST AREA. HOWEVER...IF THE BACKDOOR FRONT AND ASSOCIATED CLOUD SHIELD PUSH INTO THE FORECAST AREA...THE SEVERE WEATHER THREAT WILL BE FOCUSED ALONG AND SOUTH OF THE DIFFERENTIAL HEATING BOUNDARY...POSSIBLY ALONG AND SOUTH OF THE SAVANNAH RIVER. FRIDAY NIGHT...EXPECT SHOWERS/THUNDERSTORMS TO DIMINISH PER DIURNAL TRENDS. && .LONG TERM /SATURDAY THROUGH THURSDAY/... MEDIUM RANGE GUIDANCE REMAINS IN GOOD AGREEMENT WITH OVERALL UPPER LEVEL AND SFC PRESSURE PATTERN THROUGH THE EXTENDED PERIOD THIS AFTERNOON. 00Z GUIDANCE SHOWED SOME DISCREPANCY TOWARD THE MIDDLE OF THE UPCOMING WORK WEEK...BUT LATEST 12Z GUIDANCE HAS CONGEALED ON MORE UPPER RIDGING AND THUS MORE HIGH PRESSURE OVER THE SE STATES THROUGHOUT THE EXTENDED PERIOD. UPPER TROUGHING WILL LIFT OUT OF THE SE CONUS SAT...AND BE REPLACED BY UPPER RIDGING SUN THROUGH THU. AT THE SFC...ATLANTIC HIGH PRESSURE WILL SET UP SHOP OVER THE AREA THROUGH THE PERIOD. AS FOR FORECAST DETAILS...WILL CARRY CHC POPS SAT AS UPPER TROUGH AXIS SWINGS OVER THE CWA. EXPECT ISOLATED SHWRS/TSTMS SUN THROUGH WED AS SEA BREEZE PROPAGATES INLAND...AND EVEN THOUGH IT MAY BE A BIT GENEROUS...WILL CARRY SLGT CHC POPS EACH DAY. UPPER HEIGHTS ARE EXPECTED TO LOWER A BIT ALONG WITH A BIT DEEPER MOISTURE RETURN ON THU...SO WILL RUN WITH CHC POPS HERE. TEMPERATURES SAT WILL RUN CLOSE TO SEASONAL NORMS...WITH THE REMAINDER OF THE EXTENDED PERIOD RUNNING SLIGHTLY ABOVE CLIMATOLOGY. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... FAIRLY PERSISTENT CLOUD DECK PREVAILED OVER CHS TDA WHILE SAV WAS IN AND OUT OF SUNSHINE. IN ADDITION...BOTH TERMINALS WERE CAUGHT IN A LULL BETWEEN TWO POTENT UPPER LEVEL SHORTWAVES AND INSTABILITY WAS NOT AS IMPRESSIVE AS PREVIOUS DAYS SO TSTMS WERE NON EXISTENT NEAR THE TERMINALS TDA. AM NOT EXPECTING TSTMS TO AFFECT THE TERMINALS TNGT...ALTHOUGH GROWING CONVECTION ABOUT 20 NM N OF CHS WILL NEED TO BE MONITORED. IT IS EXPECTED THAT LOSS OF DIURNAL HEATING SHOULD END TSTM THREAT FOR CHS...BUT WITH UPPER LEVEL SHORTWAVE APPROACHING...CANNOT RULE OUT TSTMS COMPLETELY SO WILL KEEP CB MENTION THROUGH 04Z. WILL KEEP MID AND UPR LEVEL CLOUDS OGING IN THE TAFS OVERNIGHT DUE TO RESIDUAL BOUNDARIES KEEPING LOW CU IN PLACE AND UPR LVL SHORTWAVES KEEPING UPR LVL CLOUDS STREAMING ACRS. AM NOT AT ALL IMPRESSED WITH FOG POTENTIAL DUE TO LACK OF RAINFALL AT EACH TERMINAL ALOGN WITH WINDS NOT QUITE GOING CALM SO HAVE REMOVED FOG MENTION FROM EACH SITE. ATTENTION THEN TURNS TO TSTM POTENTIAL TMRW. CONVECTION POTENTIAL LOOKS BETTER AS MODELS PROG GREATER INSTABILITY AND THE TRIGGER OF A POTENT UPPER LEVEL SHORTWAVE WILL SINK FROM N TO S ACROSS THE AREA. WITH THE NATURE OF THE TSTMS TO STILL BE PULSE... AM HESITANT TO PUT A TIME OF TSTMS IN THE TAFS BUT WILL RUN WITH CB/S STARTING AT 16Z AND KEEP IT THROUGH THE REST OF THE AFTN. BEST TIMING ATTM HAS TSTMS BETWEEN 16Z AND 20Z...BUT WILL LET LATER TAFS BETTER PIN DOWN TIMING. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED MUCH OF THE TIME FRI NIGHT THROUGH TUE...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... SEAS HAD PUSHED TO 6 FT AT GRAYS REEF BUOY...AND TO 7 FT AT SPAG1...THUS WILL CONTINUE SCA FOR AMZ374 UNTIL MIDNIGHT. PER RECENT OBSERVATIONS...WILL ALSO CONTINUE SCSEC HEADLINES FOR CHS HARBOR INTO EARLY EVENING. 12Z GUIDANCE AGREES THAT THE COASTAL TROUGH WILL GRADUALLY WEAKEN...AND WINDS/SEAS SHOULD RELAX OVERNIGHT. THEN...CONDITIONS WILL REMAIN BELOW HEADLINE CONDITIONS FRI AND FRI NIGHT...WITH THE SEA BREEZE DOMINATING AFTERNOON/EVENING WINDS WITHIN NEARSHORE WATERS. ATLANTIC HIGH PRESSURE WILL SET UP SHOP OVER THE SE CONUS SAT THROUGH TUE...RESULTING IN TRANQUIL CONDITIONS OVER THE WATERS. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW HEADLINE THRESHOLDS THROUGH THE PERIOD. && .TIDES/COASTAL FLOODING... HEADLINED ZONES AND SURF ZONE FORECASTS FOR SHALLOW COASTAL FLOODING THIS EVENING. GFS SURGE MODEL AND ONGOING TIDE TRENDS SUGGEST THAT WATER LEVELS COULD RUN ONE HALF FOOT ABOVE THOSE OF LAST NIGHT. THUS...ISSUED A COASTAL HAZARD MESSAGE...AND WILL MONITOR TRENDS...AS WATER LEVELS WILL END UP NOT FAR FROM MORE SIGNIFICANT FLOODING COASTAL FLOODING LEVELS. FOR NOW...THINKING IS THAT...WORST CASE IF ONSHORE WINDS ARE STRONGER THAN EXPECTED... WATER LEVELS WOULD ONLY BRIEFLY EXCEED 8 FT ON CHS HARBOR AND 10 FT ON TYBEE ISLAND...INSUFFICIENT TO JUSTIFY A COASTAL FLOOD WARNING. IF HEAVY RAIN FALLS THIS EVENING...MORE SIGNIFICANT FLOODING WILL OCCUR. SHALLOW COASTAL MAY OCCUR AGAIN FRIDAY EVENING. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR AMZ374. &&
Hazardous weather outlook, Jun 14, 11:08 AM EDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1108 AM EDT THU JUN 14 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-151000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 1108 AM EDT THU JUN 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS... AN UNSTABLE ATMOSPHERE...A MOIST ONSHORE FLOW...THE PASSAGE OF AN UPPER LEVEL DISTURBANCE AND THE APPROACH OF A WEAK COLD FRONT FROM THE NORTHEAST WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING PENNY TO QUARTER SIZE HAIL...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. SEVERE WEATHER IS MOST LIKELY BETWEEN 2 PM AND MIDNIGHT. COASTAL FLOODING... SHALLOW COASTAL FLOODING WILL OCCUR AGAIN THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE. COASTAL FLOODING... SHALLOW COASTAL FLOODING MAY OCCUR AGAIN FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 14, 7:40 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 740 PM EDT THU JUN 14 2007 SCZ045-150015- BERKELEY- 740 PM EDT THU JUN 14 2007 ...STRONG THUNDERSTORMS WILL IMPACT FAR NORTHERN BERKELEY COUNTY THROUGH 815 PM EDT... AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR PINEVILLE...OR ABOUT 7 MILES WEST OF SAINT STEPHEN...MOVING SOUTHWEST AT 5 MPH. AREAS IN AND AROUND EADYTOWN WILL BE IMPACTED THROUGH 815 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 14, 8:08 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
808 PM EDT THU JUN 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 1 E EADYTOWN 33.41N 80.13W
06/14/2007 E1.00 INCH BERKELEY SC PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL AT RESIDENCE.
&&
DPBLocal storm report, Jun 14, 8:28 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
828 PM EDT THU JUN 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 1 S EADYTOWN 33.40N 80.15W
06/14/2007 E0.75 INCH BERKELEY SC PUBLIC
PENNY SIZE HAIL REPORTED AT CANAL LAKES RESORT.
&&
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:09 AM EDT | Coastal Flood Statement | CHS | 20 hr | |
| Jun 15, 3:25 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 50 min |
| Jun 15, 4:21 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 39 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.